# SDR SWIA202157724

- Difficulty date: April 11, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN IS CORRODED IN FOOTPRINT AREA OF LOWER BODY FAIRINGS STGR22R TO STGR22L , FS977.00 TO FS1000.00     (C-CHECK RO 4/21/2021)    REMOVED CORROSION ON FUSELAGE LOWER SKIN AT FOOTPRINT AREA OF LOWER BODY FAIRINGS STGR22R TO STGR22L , FS977.00 TO FS1000.00 REF CRJ700 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS. RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-53-61-1876 REV--, DATED 2021-04-14.
